Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Best mean approximation to a 2-dimensional kernel by tensor products


Authors: C. A. Micchelli and A. Pinkus
Journal: Bull. Amer. Math. Soc. 83 (1977), 400-402
MSC (1970): Primary 41A63, 41A45
DOI: https://doi.org/10.1090/S0002-9904-1977-14292-4
MathSciNet review: 0430643
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Courant and D. Hubert, Methods of mathematical physics, Vol. 1, Interscience, New York, 1953. MR 16, 426.
  • 2. C. R. Hobby and J. R. Rice, A moment problem in L, Proc. Amer. Math. Soc. 16 (1965), 665-670. MR 31 #2550. MR 178292
  • 3. E. Schmidt, Zur Theorie der Linearen und Nichtlinearen Integralgleichungen. I, Math. Ann. 63 (1907), 433-476. MR 1511415

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A63, 41A45

Retrieve articles in all journals with MSC (1970): 41A63, 41A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14292-4

American Mathematical Society